Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Stomach pain, abdominal pain. Itchy palms and feet. What could be wrong with me?

i have a radiant stomach pain right at the center below my ribs and top right hand side of my abdomen . I have chips and chicken two days ago and it started 15 mintues into the meal....couldnt find a comfortable position to sleep last night... and it intensifies when i bend.... also have itchy palms and feet for a week now
Asked On : Tue, 22 Jan 2013
Answers:  1 Views:  187
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Emergency Medicine Specialist 's  Response
Thanks for writing your query.

After reading your post, it seems that your symptoms are due to increase in acidity and gas production in the stomach.

You can take antacid lke Omeprazole 40 mg once a day before breakfast along with Domperidone 10 mg.

Following precautions will be helpful :-
1. Avoid spicy and oily foods.
2. Donot miss a meal.
3. Avoid smoking/alcohol, if any.
4. Avoid emotional/mental stress.
5. Drink at least 8-10 glasses of pure water daily.

You can also go for de-worming.

I hope this is helpful to you.
Answered: Sun, 14 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor